If you need an accessible version of this item please contact JSTOR User Support

Diagrammatic Exposition of a Theory of Public Expenditure

Paul A. Samuelson
The Review of Economics and Statistics
Vol. 37, No. 4 (Nov., 1955), pp. 350-356
Published by: MIT Press
DOI: 10.2307/1925849
Stable URL: http://www.jstor.org/stable/1925849
Page Count: 7
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Diagrammatic Exposition of a Theory of Public Expenditure
Preview not available

Page Thumbnails

  • Thumbnail: Page 
350
    350
  • Thumbnail: Page 
351
    351
  • Thumbnail: Page 
352
    352
  • Thumbnail: Page 
353
    353
  • Thumbnail: Page 
354
    354
  • Thumbnail: Page 
355
    355
  • Thumbnail: Page 
356
    356